Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

Red swollen hands and allergy problem. Used adrenal complex, feel better. Suggestion?

Hello, i have red swollen hands and allergy problems... I tried using adrenal complex after going to mineral test from hair. I felt much better after few weeks. After that i went to my doctor and explained my situation. She sent me to hospital to have my adrenal system check and they didnt find anything wrong. What should i do?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Allergist and Immunologist 's  Response
YOU ARE SUFERING FROM ALLEWRGIES
INCIDENTALLY ADRENAL COMPLEX SOLVED YOUR ALLERGIES
IF THEREV IS NO PROBLEM IN ADRENAL GLANDS
YOU HAVE ALLERGY
IT CAN BE FOOD SOAP SHAMPOO CREAMS OINTMENTS OILS
SEE WAHT HAS CHANGED
ANY MEDICINE TAKEN FOR ANY OTHER PROBLEMS
YOU THINK OR GET ALLERGY TEST TO FIND OUT ALLERGEN
TEMPORARY MEASURE
TAKE ANTI ALLERGIC FEXOFENADINE 120 MKG OD FOR 3 WEEK
APPLY DPROVATE OINTMENT ON AFFECTED PART TDS
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor